# SDR SWAA2022022801754

- Difficulty date: December 2, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 48,574 hours, 28,590 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 CANOE FAIRING OUTBOARD CENTER SEAL RETAINER CRACKED. / REMOVED AND INSTALLED NEW RETAINER PER. SRM 51-40-02
